In: Journal of Appl. Probability, Vol. 35, pages 1-10. 1998.
Abstract: The traffic equations are the basis for the exact analysis of product form queueing networks, and the approximate analysis of non-product form queueing networks. Conditions characterising the structure of the network that guarantees the existence of a solution for the traffic equations are therefore of great importance. This note shows that the new condition stating that each transition is covered by a minimal closed support T-invariant is necessary and sufficient for the existence of a solution for traffic equations for batch routing queueing networks and stochastic Petri nets.
Keywords: traffic equations; closed support T-invariants; queueing network; Petri nets.
Back to the Petri Nets Bibliography